# SDR CALA2022060101417

- Difficulty date: May 30, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 73,707 hours, 31,339 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 6/01/22.REFUEL-DEFUEL COUPLING CAP REPORTED MISSING WITH NO FUEL LEAK NOTED.REPLACED FUEL CAP AND LANYARD.
